# SDR SIMA20180224003

- Difficulty date: February 24, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 32,652 hours, 27,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 67340
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT EXTERIOR AFT OVERWING EMERGENCY LIGHTS INOPERATIVE.  PERFORMED TROUBLESHOOTING OF EXTERIOR AFT OVERWING EMERGENCY LIGHTS IAW WMM 33-50-50.  R & R THE NR 4 EMERGENCY LIGHT BATTERY AND CHARGER ASSY IAW AMM 33-50-04.  OPS CHECKED GOOD.
